Calculus of Variations and Geometric Measure Theory

B. Kawohl - M. Novaga

The $p$-Laplace eigenvalue problem as $p \to 1$ and Cheeger sets in a Finsler metric

created by novaga on 15 Mar 2006
modified on 10 Nov 2018


Published Paper

Inserted: 15 mar 2006
Last Updated: 10 nov 2018

Journal: J. Convex Analysis
Volume: 15
Number: 3
Pages: 623-634
Year: 2008


We consider the p–Laplacian operator on a domain equipped with a Finsler metric. After deriving and recalling relevant properties of its first eigenfunction for $p > 1$, we investigate the limit problem as $p \to 1$.